# SDR 9510089301

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48054
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR WOULD NOT RETRACT DURING TEST FLIGHT.  REPLACED NOSE GEAR BUNGEE CYLINDER AND RESTRICTOR VALVES, WAS NO HELP.  REPLACED STEERING CONTROL VALVE.  OPERATIONAL CHECK OK ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
